# SDR SWIA2020021848610

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND MULTIPLE FASTENER HOLES FOR AFT WING TO BODY FAIRING PANELS 196DL AND 196DR ON EXTERIOR SKIN, UNDER ANTI-CHAFE SEALANT, BEWTEEN FS.913.00 - FS.942.00, FROM STGR 21L TO STGR 21R.    (C-CHECK) RO 2/14/2020   BLENDED CORROSION AROUND MULTIPLE FASTENER HOLES FOR AFT WING TO BODY FAIRING PANELS 196DL AND 196DR ON EXTERIOR SKIN, UNDER ANTI-CHAFE SEALANT, BEWTEEN FS.913.00 - FS.944.00, FROM STGR 20L TO STGR 20R, REF CRJ-900 SRM. COMPLIED WITH BOMBARDIER REO. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
